# SDR IPXA2023120543755

- Difficulty date: November 11, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,977 hours, 20,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT: R/H WTB, T-CHORD STA 1220, FOUND EXFOLIATED CORROSION. FAULT WROTE UP FOR OTHER A/C, PLEASE REFER TO T3F18E00CTLT
